# SDR SWAA2014021125055

- Difficulty date: January 10, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N896AT
- Make and model: Boeing 717-200
- Aircraft serial: 55048
- Aircraft time: 26,814 hours, 17,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: J060288
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CUSP WEB CORRODED AT BS 190.  R & R CUSP WEB IAW SRM & DRAWING.
